# SDR AT9900321

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 50602283
- Condition: Corroded
- Location: Bs 370-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FORWARD CARGO COMPARTMENT THRESHOLD PAN AT BS 370-420 CORRODED ALONG ENTIRE LENGTH OF BOTTOM.  REMOVE SLANT PANELS FORWARD AND AFT OF PIT DOOR, ALSO THE THRESHOLD PAN.  TRIMMED NEW SPLICE DOUBLERS AND PAN SECTION, DRILLED, ALODINED, PRIMED, AND INSTALLED IAW DC9 SRM 53-05 FIG 44, 51-30-1, AND MM 25-50-1.
